MathSciNet Relay Station
MathSciNet bibliographic data
MR2197142 53D35 (57R17)
Ekholm, Tobias; Etnyre, John; Sullivan, Michael The contact homology of Legendrian submanifolds in ${\Bbb R}\sp {2n+1}$. J. Differential Geom. 71 (2005), no. 2, 177–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement